# SDR AWXA200301385

- Difficulty date: November 6, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 652981818
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK A .375 INCH CRACK WAS FOUND IN A BRACKET AT BS 334, LBL 56, WL 206.  MAINTENANCE REMOVED THE CRACKED BRACKET AT BS 334, LBL 56, WL 206; FABRICATED A NEW REPLACEMENT BRACKET; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, AND SRM 51-30-05, FIG 4.
